Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: P. Billingsley
Title: Convergence of probability measures
Additional book information Translated by R. M. Dudley. Wiley Series in Probability and Mathematical Statistics, John Wiley, New York, 1968. xii+253 pp. $12.50.

Review Information

Reviewer: R. M. Dudley
Journal: Bull. Amer. Math. Soc. 77 (1971), 25-27
PII: S 0002-9904(1971)12602-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia